# SDR SWAA2022051165606

- Difficulty date: November 12, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) REPAIR ON CENTER SECTION LOWER BEAM CHORD AT BS 545 TO BS 550; RBL 41.5 TO RBL 42.5 REQUIRES REPLACEMENT. (REF ESR #19-05466) / REPAIRED CENTER SECTION LWR BEAM CHORD B.S 545 RBL 41.5 TO RBL 42.5 IAW EA 1-757-16680 REV IR AND ATS ER 19-05678 REV IR
